# SDR DXTA2025032602798

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,568 hours, 11,930 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELCTED DOWN THE ANTI-SKID ANNUNCIATOR ILLUMINATED AND ABOUT 60 TO 90 SECONDS LATER POWER BRAKE CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER & WITHIN 60/90 SECONDS THE POWER BRAKE CIRCUIT BREAKER TRIPPED AGAIN.   TROUBLESHOOTING REVEALED CORROSION ON BATTERY GROUND BUS BAR AND GPU GROUND BUS BAR, SIGNIFICANTLY AFFECTING GROUND INTEGRITY FOR THE BATTERY, LT & RT STARTER/GENS, GPU, & APU. BOND CHECKS CONDUCTED PER SPM 20-30-10, FINDING OUT-OF-TOLERANCE READINGS PRIOR TO CLEANING. AFTER ADDRESSING CORROSION & REPLACING THE GPU GROUND BUS BAR IAW MM 24-41-00, ALL SUBSEQUENT BOND CHECKS RETURNED ACCEPTABLE VALUES, CONFIRMING CORROSION AS THE PRIMARY ISSUE IMPACTING GROUND CONNECTIONS.
